# SDR SIMA20220803006

- Difficulty date: August 3, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N241NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000595
- Aircraft time: 14,966 hours, 9,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005663005
- Condition: Corroded
- Location: Fr 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 RH FLOOR SILL AT FR4 CORRODED. (LEVEL 2 CORROSION) -C/A-REMOVED AND REPLACED WITH SERVICEABLE RH FLOOR SILL AT FR14 IAW EMB-175 SRM 51-40-08
